# SDR 96ZZZX1646

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 2170 · Humidity Control System
- Part: Coalescent Sock
- Part number: 18084932
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAT - ON CLIMB-OUT, NOTICED FUMES AND SMOKE IN COCKPIT AND CABIN.  CHECKED COOLING TURBINE, FOUND OIL PRESENT.  CHECKED COALESCENT SOCKS AND CLEANED BOTH.
